MAUDE Adverse Event Report: LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; ANESTHESIA CIRCUITS

LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; ANESTHESIA CIRCUITS
Model Number LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No sample or picture was provided for the investigation.Therefore, could not confirm reported defect.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the limb-o¿ single limb anesthesia breathing circuit experienced 750ml circuit leak due to have a cut in the green bag.The customer confirmed that there was no patient harm associated with the reported event.

Brand Name
LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Common Device Name
ANESTHESIA CIRCUITS
MDR Report Key12366407
Report Number8030673-2021-00188
Device Sequence Number17115591
Product Code CAI
UDI-Device Identifier10190752121980
UDI-Public(01)10190752121980
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Device Catalogue NumberAFNX2004
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2021
Initial Report FDA Received Date08/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1